Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Some advise
Nov 27, 2003

Hi there - I recently emailed a few questions and didn't know if you received it? I was wondering how you can tell if your face is wasting? I have been on a combination of zerit, abacavir, and sustiva for 2 yrs and noticing a change in face. If I get off of Zerit can it be reversed after 2 years? What can I do to supplement to slow down the process or gain weight in my face? I have ordered your book and curious about the weight training and anabolic steroids and how that works? Can you offer some advice? Thanks.

Response from Mr. Vergel

You are your best judge of your face, so only you should know ( people are usually polite and do not tell you) Some studies show modest reversal of lipoatrophy after switching from Zerit to Ziagen or Viread. But noone knows for sure how long it will take to normalize facial wasting, if ever. I know of no supplement that can help facial wasting. Sometimes gaining weight helps if you are thin. For implant information , please visit my site www.facialwasting.org. Talk to your doctor about this.

Nelson Vergel www.powerusa.org



Previous
What should I do? Please help.
Next
advice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement